# SDR ASOA04480

- Difficulty date: July 1, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK, THE RT SIDE FS 484 INTERCOSTAL AT BL 36 AND THE CLIP AT BL27 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RT SIDE FS 484 INTERCOSTAL AT BL 36 AND THE CLIP AT BL 27 IAW EO 600-53-0098.
